# SDR 96ZZZX992

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727H
- Make and model: Bell 206L-3
- Aircraft serial: 51550
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 206075739103
- Condition: Fluctuates
- Location: Cockpit Torque
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FLUCTUATES AT CRUISE.
